Publication
Title
On the range of validity of a semiclassical relation between the critical exponents at the Anderson localization transition
Author
Abstract
Language
English
Source (journal)
The journal of physics and chemistry of solids. - New York, N.Y.
Publication
New York, N.Y. : 2011
ISSN
0022-3697
Volume/pages
72:12(2011), p. 1529-1531
ISI
000297394500025
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 04.02.2012
Last edited 26.11.2018
To cite this reference